# SDR DALA2020011300228

- Difficulty date: January 10, 2020
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N557NW
- Make and model: Boeing 757251
- Aircraft serial: 33393
- Aircraft time: 51,449 hours, 22,409 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5657 CRACK ON FRAME AT STA 1580 BTW STR 9/8 LH AT PAX CABIN. CORRECTIVE ACTION: SUMMARY OF NRC 00271 FRAME AT STA 1580 BTW STR 9/8 LH AT PAX CABIN WAS REPAIRED PER B-757-200 S.R.M. (1439570)
